# SDR TRBA2006030

- Difficulty date: April 13, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, FIRST OFFICERS WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO MIA FOR CHECK.  REMOVED AND REPLACED F/O WINDSHIELD IAW JIC 56-11-00, RAI 1000-00.  (M)
